# SDR DALA2019111166540

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1346938) CORROSION ON LOWER GATE MECHANISM ROD END AT L1 PASSENGER DOOR CP53-251-01L N.01 (PTAS). CORRECTIVE ACTION: ROD END AT L-1 PASSENGER DOOR WAS REPLACED FOR SERVICEABLE PER B757-200 CMM 52-11-07.
